# SDR CA081217006

- Difficulty date: December 15, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,507 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 61702935
- Condition: Failed
- Location: Parking Break
- Part time: 516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CRIMP THAT RETAINS THE CABLE SHEATH TO THE CABLE ATTACH POINT FAILED ALLOWING THE SHEATH TO MOVE CAUSING THE PARK BRAKE TO NOT RELEASE.  THIS CABLE IS POST SB 550-32-50.
